Alert archive / Georgia / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 157, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 17, 2010, 5:16 PM EDT for 4 counties in Georgia. It was in force for 44 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 17, 2010, 5:16 PM EDT (21:16 UTC)
- Expired
- Jun 17, 2010, 6:00 PM EDT
- In force
- 44 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Bartow County, GA, Cherokee County, GA, Cobb County, GA, Paulding County, GA
The radar
The Atlanta radar (KFFC), 85 km from the middle of the area, began a volume at 21:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 17, 5:30 PM EDT | TSTM WND DMG | 1 E Cartersville, GA | 10 TREES DOWN NEAR RED TOP MOUNTAIN. |
| Jun 17, 5:40 PM EDT | TSTM WND DMG | 3 Ne Acworth, GA | 1 LARGE TREE FELL ON HOUSE. |
| Jun 17, 5:49 PM EDT | TSTM WND DMG | 7 W Woodstock, GA | 2 LARGE TREES DOWN ON POWER LINES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.3 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1210 J/kg
- Mixed-layer CIN
- -56 J/kg
- Mixed-layer LCL
- 825 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 45 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
246 WUUS52 KFFC 172116 SVRFFC GAC015-057-067-223-172200- /O.NEW.KFFC.SV.W.0157.100617T2116Z-100617T2200Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 516 PM EDT THU JUN 17 2010 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHWESTERN CHEROKEE COUNTY IN NORTH CENTRAL GEORGIA WESTERN COBB COUNTY IN NORTH CENTRAL GEORGIA SOUTHEASTERN BARTOW COUNTY IN NORTHWEST GEORGIA NORTHEASTERN PAULDING COUNTY IN NORTHWEST GEORGIA * UNTIL 600 PM EDT * AT 513 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED 6 MILES NORTH OF CARTERSVILLE...MOVING SOUTHEAST AT 25 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO EMERSON...ACWORTH...HOLLY SPRINGS...WOODSTOCK AND KENNESAW. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. && LAT...LON 3418 8438 3384 8466 3415 8491 3430 8471 TIME...MOT...LOC 2116Z 322DEG 23KT 3423 8475 $$
1 follow-up statement
479
WWUS52 KFFC 172145
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
545 PM EDT THU JUN 17 2010
GAC015-223-172154-
/O.CAN.KFFC.SV.W.0157.000000T0000Z-100617T2200Z/
PAULDING GA-BARTOW GA-
545 PM EDT THU JUN 17 2010
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BARTOW AND
NORTHEASTERN PAULDING COUNTIES IS CANCELLED...
THE SEVERE THUNDERSTORM HAS MOVED OUT OF BARTOW AND NORTHEAST
PAULDING COUNTIES.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3409 8471 3409 8466 3413 8466 3414 8464
3410 8444 3389 8461 3408 8472
TIME...MOT...LOC 2144Z 322DEG 23KT 3409 8462
$$
GAC057-067-172200-
/O.CON.KFFC.SV.W.0157.000000T0000Z-100617T2200Z/
COBB GA-CHEROKEE GA-
545 PM EDT THU JUN 17 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR SOUTHWESTERN CHEROKEE AND NORTHWESTERN COBB COUNTIES...
AT 540 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
KELLOGG CREEK...MOVING SOUTHEAST AT 25 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WOODSTOCK...KENNESAW AND KENNESAW STATE UNIVERSITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
&&
LAT...LON 3409 8471 3409 8466 3413 8466 3414 8464
3410 8444 3389 8461 3408 8472
TIME...MOT...LOC 2144Z 322DEG 23KT 3409 8462
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 3:45 PM EDT, 1 hour 31 minutes earlier.
Area forecast discussion, Jun 17, 3:45 PM EDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 345 PM EDT THU JUN 17 2010 .SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/... SHOWERS AND THUNDERSTORMS ARE PUSHING INTO NW GA FROM TN AND N AL...ASSOCIATED WITH PSEUDO-STATIONARY BACK DOOR FRONTAL BOUNDARY EXTENDING FROM NC INTO NW TN. INCREASED POPS FOR THE REMAINDER OF THE AFTERNOON...WITH LIKELY ACROSS NW GA TO ACCOUNT FOR CURRENT CONVECTIVE ACTIVITY. EXPECT STRONG WINDS AND POSSIBLE LARGE HAIL WITH THE STRONGER STORMS. ISOLATED SEVERE STORMS ARE POSSIBLE. THESE STORMS ARE THE FIRST OF TWO WAVES TO IMPACT THE AREA...WITH ACTIVITY EXPECTED TO DIMINISH OVERNIGHT. MODELS INITIALIZE WELL WITH THE SURFACE REFLECTION OF THE UPPER HIGH PRESSURE RIDGE SITUATED ACROSS THE EASTERN US. LOW PRESSURE REMAINS OVER NEW ENGLAND WITH THE AFOREMENTIONED FRONTAL BOUNDARY EXTENDING BACK INTO TN. MODELS IN BETTER AGREEMENT WITH THE MOVEMENT OF THE FRONTAL BOUNDARY INTO GA. HAVE CONTINUED WITH A BIAS TOWARDS PERSISTENCE...WITH DIURNAL CONVECTIVE ACTIVITY EACH AFTERNOON THROUGH THE SHORT TERM...BUT GIVEN BOUNDARY PLACEMENT ACROSS THE STATE...HAVE TENDED TOWARDS SLIGHTLY HIGHER POPS ACROSS THE CENTRAL CWA. BOUNDARY INFLUENCE REFLECTED IN SWITCH TO EAST WINDS AT THE SURFACE BY FRIDAY PM...AND WITH GOOD FLOW OFF THE ATLANTIC...AMPLE MOISTURE ACROSS S GA SHOULD FUEL THOSE PM TSTMS. HIGH PRESSURE RIDGE ALOFT REMAINS IN PLACE THROUGH THE PERIOD...WITH ANOTHER UPPER LOW SAILING ACROSS THE NORTHERN PLAINS AND WEAKENING AS IT APPROACHES THE GREAT LAKES REGION BY SAT PM. PREVIOUSLY FORECAST HIGHS FOR FRIDAY SEEM SLIGHT TOO WARM WITH THE MOVEMENT OF THE FRONTAL BOUNDARY INTO THE REGION. HAVE TENDED TOWARDS WARMER GUIDANCE AHEAD OF THE BOUNDARY FOR FRIDAY LOW TEMPS...AND HAVE SIDED SLIGHTLY COOLER THAN GUIDANCE HIGHS FRIDAY ACROSS N GA BEHIND THE FRONT. STAYED WITH A BLEND OF THE MAV MET FOR SAT TEMPS. .LONG TERM /SUNDAY THROUGH THURSDAY/... MODELS SEEM CONSISTENT WITH PUSHING THE LOW PRESSURE SYSTEM FROM THE GREAT LAKES TO EASTERN CANADA BY SUNDAY AFTERNOON...KEEPING IT SLIGHTLY MORE TO THE NORTH THAN PREVIOUS MODEL RUNS. ASSOCIATED FRONTAL BOUNDARY IS DRAGGED BEHIND THE LOW...SETTING UP ALONG THE EASTERN SEABOARD BY LATE SUNDAY NIGHT. FOR NOW...HIGH PRESSURE RIDGE SEEMS TO KEEP THE BOUNDARY AT BAY...WITH LITTLE IMPACT TO THE CWA INTO EARLY NEXT WEEK. OVERALL...NO SIGNIFICANT CHANGES TO THE OVERALL AIR MASS EXPECTED...AND HAVE CONTINUED WITH DIURNAL CONVECTION WITH WARM HIGHS AND MILD LOWS. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 70 94 71 91 69 / 20 20 20 30 20 ATLANTA 72 92 74 91 72 / 20 20 20 20 20 BLAIRSVILLE 63 88 63 85 63 / 20 20 10 20 20 CARTERSVILLE 67 93 68 91 65 / 20 20 20 20 20 COLUMBUS 74 95 74 95 73 / 20 30 20 30 20 GAINESVILLE 70 91 70 90 70 / 20 20 20 20 20 MACON 71 95 72 93 69 / 20 30 20 30 20 ROME 69 94 69 93 68 / 20 20 10 20 20 PEACHTREE CITY 68 92 68 92 66 / 20 20 20 30 20 VIDALIA 74 94 74 91 73 / 20 30 20 40 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 31
Hazardous weather outlook, Jun 17, 5:54 AM EDT, 11 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 554 AM EDT THU JUN 17 2010 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-181000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 554 AM EDT THU JUN 17 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... SCATTERED THUNDERSTORMS EXPECTED ACROSS NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND EVENING. ISOLATED SEVERE THUNDERSTORMS POSSIBLE. .SYNOPSIS... AN UPPER LEVEL RIDGE OVER THE GULF OF MEXICO CONTINUES TO DOMINATE OUR WEATHER. AN UPPER TROUGH WILL PUSH THROUGH THE REGION TODAY AS THE CENTER OF THE RIDGE SLIDES SLIGHTLY TO THE WEST. .PRIMARY HAZARDS... THE PRIMARY HAZARDS ASSOCIATED WITH ANY THUNDERSTORMS THAT DEVELOP WILL BE FREQUENT LIGHTNING AND HEAVY RAIN. STRONG WINDS AND LARGE HAIL WILL ALSO BE POSSIBLE IN THE STRONGER STORMS. .DISCUSSION... AS WITH THE LAST SEVERAL DAYS...THE HOT...HUMID AIRMASS WILL REMAIN OVER THE SOUTHEAST. TEMPERATURES WILL AGAIN HEAT UP INTO THE 90S JUST ABOUT EVERYWHERE...WITH CAPE VALUES AGAIN EXPECTED TO BE BETWEEN 2000-3000. AS THE UPPER LEVEL TROUGH PUSHES THROUGH THE AREA THIS AFTERNOON...IT WILL ADD TO THE INSTABILITY... ALLOWING SCATTERED THUNDERSTORMS TO DEVELOP THIS AFTERNOON. SOME OF THESE STORMS MAY REACH SEVERE LEVELS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... THERE IS A CHANCE OF THUNDERSTORMS EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jun 17, 3:48 PM EDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 348 PM EDT THU JUN 17 2010 GAZ002-003-172015- 348 PM EDT THU JUN 17 2010 ...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS IN WALKER AND CATOOSA COUNTIES UNTIL 415 PM EDT... AT 342 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER BLUE SPRING...MOVING SOUTHEAST AT 15 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS WALKER AND CATOOSA COUNTIES THROUGH 415 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE BLUE SPRING...BOYNTON...INDIAN SPRINGS... FORT OGLETHORPE...LAKEVIEW...ROCK SPRING...CHICKAMAUGA...RINGGOLD... BEAUMONT AND WOOD STATION. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS...INCLUDING INTERSTATE 75 BETWEEN EXITS 353 AND 345. DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL WILL REDUCE VISIBILITIES. 16
Special weather statement, Jun 17, 4:11 PM EDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 411 PM EDT THU JUN 17 2010 GAZ002-004>007-011>013-019-020-172100- 411 PM EDT THU JUN 17 2010 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING...PEA SIZED HAIL AND 40 MPH WINDS IN BARTOW...PICKENS...FLOYD...CHATTOOGA... GORDON...GILMER...FANNIN...WALKER...WHITFIELD AND MURRAY COUNTIES UNTIL 500 PM EDT... AT 406 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM 7 MILES NORTH OF TENNGA TO MENLO...MOVING SOUTHEAST AT 20 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE ACROSS BARTOW...PICKENS...FLOYD...CHATTOOGA...GORDON...GILMER... FANNIN...WALKER...WHITFIELD AND MURRAY COUNTIES THROUGH 500 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE MENLO...TRION... CLOUDLAND...SUBLIGNA...SUMAC...GREGORY...TENNGA...TILTON...DALTON... DAWNVILLE...BEAVERDALE...SUTTLES MILL...LAKE MARVIN...CISCO AND RESACA. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jun 17, 4:44 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 444 PM EDT THU JUN 17 2010 GAZ066-067-172130- 444 PM EDT THU JUN 17 2010 ...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS IN TROUP AND MERIWETHER COUNTIES UNTIL 530 PM EDT... AT 441 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER LOUISE...MOVING SOUTH AT 5 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS TROUP AND MERIWETHER COUNTIES THROUGH 530 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE HILLCREST...HARRISONVILLE... HOGANSVILLE...LOUISE...LAGRANGE...ODESSADALE...STOVALL...SMITHS CROSSROAD...BAUGHS CROSSROADS...BIG SPRINGS AND MOUNTVILLE. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jun 17, 4:55 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 455 PM EDT THU JUN 17 2010 GAZ080-172130- 455 PM EDT THU JUN 17 2010 ...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS IN TAYLOR COUNTY UNTIL 530 PM EDT... AT 452 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER WESLEY CHURCH...MOVING SOUTHEAST AT 15 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS TAYLOR COUNTY THROUGH 530 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE WESLEY CHURCH...HOWARD...BUTLER...RUPERT AND POTTERVILLE. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jun 17, 5:09 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 509 PM EDT THU JUN 17 2010 GAZ091-103-104-172200- 509 PM EDT THU JUN 17 2010 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN SUMTER... WEBSTER AND MARION COUNTIES UNTIL 600 PM EDT... AT 505 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER BUENA VISTA...MOVING SOUTH AT 15 MPH. WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS SUMTER... WEBSTER AND MARION COUNTIES THROUGH 600 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE ZELLOBEE...BUENA VISTA...DOYLE...PUTNAM... DRANEVILLE...SEMINOLE...CHURCH HILL...FRIENDSHIP...PLAINS...DUMAS... PRESTON AND CONCORD.
Local storm report, Jun 17, 5:14 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
514 PM EDT THU JUN 17 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0352 PM TSTM WND DMG 3 SW RINGGOLD 34.88N 85.15W
06/17/2010 CATOOSA GA EMERGENCY MNGR
TWELVE TREES DOWN. ONE TREE FELL ON A CAR AND ANOTHER
FELL ON A HOME. MINOR DAMAGE SUSTAINED TO A BARN.
&&
JLFThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 8:05 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether | 40 min |
| Jun 16, 9:42 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Morgan, Putnam | 48 min |
| Jun 16, 10:14 PM EDT | Severe Thunderstorm Warning | FFC | Greene | 46 min |
| Jun 16, 10:32 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Morgan, Putnam | 28 min |
| Jun 16, 10:58 PM EDT | Severe Thunderstorm Warning | FFC | Jones | 47 min |
| Jun 17, 4:23 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd, Gordon | 33 min |
| Jun 17, 4:49 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Gordon | 41 min |
| Jun 17, 4:54 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Floyd, Polk | 51 min |
| Jun 17, 5:30 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Haralson, Paulding, Polk | 30 min |
| Jun 17, 6:02 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Macon, Sumter | 43 min |
| Jun 17, 6:32 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Houston, Pulaski, Twiggs | 43 min |
| Jun 17, 6:39 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Sumter | 36 min |
| Jun 17, 6:48 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette | 12 min |
| Jun 17, 7:30 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Troup | 45 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.